MAUDE Adverse Event Report: ASAHI INTECC ASTATO; WIRE, GUIDE, CATHETER

ASAHI INTECC ASTATO; WIRE, GUIDE, CATHETER
Model Number 171406
Health Effect - Clinical Codes Intimal Dissection (1333); Calcium Deposits/Calcification (1758)
Date of Event 08/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
Procedure note: once we had set up completed using a.035" navi-cross and a.014" command wire initial attempt to cross the lesion in the proximal was unsuccessful.This was then exchanged for a wire, which was able to be advanced, but it was at this point subintimal.At this point, using a combinations of a command wire, winn wire, astato wire, and a glide advantage wire, we tried to get back in the true lumin which was unsuccessful.We attempted looping the wire with the neck, but that was also successful.After some period of time we elected to see if we could try a reentry device.As we got down to the distal sfa, at this point where we were able to create a reentry site, i was able to get my wire to go back luminal.The navicross was advanced and 3cc injection confirmed intraluminal course.The wound wire was then exchanged for a command wire again.The navicross was removed and attempt to advance was unsuccessful due to the significant of the lesions in the intimal tract.We then went in with a 1.5 x 150 mm armada balloon.It was able to be advanced and balloon inflation was performed from the distal to the ostium.The 2 x 200 mm armada balloon was also easily advanced into the distal to the ostium and balloon inflations performed.The inflations were done at nominal pressures for about one to two minutes.At this point the distal lesion appeared to be about 4.5mm, but wanted to confirm it.We used the ivis for evaluation of the size.A volcano eagle eye was advanced into the distal and retrograde pullback.Measurements were performed showed the distal to be about 5mm in the ostium; the proximal sfa was about 5.2 mm.There is moderate amount of calcification throughout the course of the sfa.Next we went with a 5 x 150 mm balloon and further dilated the vessel in preparation for stent deployment.Next using a 4.5 x 120 mm superior stent was deployed from distal to mid.This was then overlapped to the second 5 oh by 100 mm superior stent.Finally, a 5x80 mm was used for the proximal segment.The ostium was not stented, but was dilated further with a 5 x 60 mm armada balloon.There is a small linear dissection in the very proximal ostium segment, but is not flow-limiting.We elected to not do further stenting.Patient had timi 3 flow down the ostium.There was 100 %disease in the mid popliteal, but had good collaterals.At this point the lesion was fairly focal.Elected to see how the patient will respond with the inflow treatment prior to further embarking on treating the 100 percent popliteal lesion, which is fairly short with good collaterals.Of note during the attempt to get back intraluminal, a starter wire tip was sheared off in the subintimal plane.This was secured with the stent deployment at that segment.
 
Event or Problem Description

Brand Name
ASTATO
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-chi
seto, 489-0 071
JA  489-0071
MDR Report Key9137705
Report Number3004718255-2019-00118
Device Sequence Number2509306
Product Code DQX
UDI-Device Identifier04547327088305
UDI-Public(01)04547327088305(17)211031(10)181119A181
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number171406
Device Lot Number1811119A81
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/23/2019
Event Location Hospital
Date Report to Manufacturer02/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Date Report Sent to FDA02/13/2020